zbMATH — the first resource for mathematics

A remark on “A nonlinear mathematical model of the corneal shape”. (English) Zbl 1257.34010
Summary: An analytical method using Taylor series is proposed to solve a nonlinear two-point boundary problem arising in corneal shape. The solution process makes it extremely easy to obtain a relatively accurate solution. The pencil-and-paper solution procedure can be extended to other boundary value problems.
The paper refered to in the title is [ibid. 13, No. 3, 1498-1505 (2012; Zbl 1239.34004)] .

34A45 Theoretical approximation of solutions to ordinary differential equations
34B60 Applications of boundary value problems involving ordinary differential equations
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
92C05 Biophysics
Full Text: DOI
[1] Okrasiński, W.; Płociniczak, Ł., A nonlinear mathematical model of the corneal shape, Nonlinear anal.-real, 13, 3, 1498-1505, (2012) · Zbl 1239.34004
[2] He, J.H., A short remark on fractional variational iteration method, Phys. lett. A, 375, 38, 3362-3364, (2011) · Zbl 1252.49027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.